| Model Number |
1901 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was having lower back pain from the procedure and chose to have the leads removed early to end the basic trial.The patient was unable to sit or lay down due to soreness and pain in the back side.The physician attributed this pain to the procedure.There were no other reported complications.Medical/surgical intervention was required.The clinical specialist sent in an update stating the patient was still having some soreness after the leads were pulled, but no other complications were listed.
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon premarket / 510(k) # (g4)- additional premarket/510(k) p190006.
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4)- additional premarket/510(k) p190006.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description